# SDR HEEA968515

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Condition: Failed
- Location: Fuel Press
- Part time: 1,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE NOT INDICATING PRESSURE WITH BOOST PUMPS ON.
